# SDR IPXA2024120393512

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 38,514 hours, 26,303 cycles
- System (JASC): 2561 · Life Jacket
- Part: Tag
- Condition: Missing
- Location: Life Vest
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUMP SEAT LIFE VEST ID TAG MISSING REMOVED AND REPLACED CAPT. LIFE VEST WITH A SERVICEABLE UNIT.  NO DEFECTS NOTED.
